# SDR CA190506015

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,102 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6210 · Main Rotor Blades
- Part: Boot
- Part number: C1562
- Condition: Leaking
- Location: Main Rotor Blade
- Part time: 828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT CALLED AND REPORTED EXCESSIVE OIL ON THE MAST COVER ON THE AIRCRAFT. THE PILOT WAS INSTRUCTED TO WIPE THE BOOT AT THE BLADE AREA AND MORE DROPS CAME OUT. PILOT WAS INSTRUCTED NOT TO FLY ANYMORE. MAINTENANCE WAS DISPATCHED AND THE BLADE ASSEMBLY WAS REMOVED TO REPLACE THE BOOT. UPON INSPECTION IT WAS FOUND TO HAVE A HOLE IN THE BOOT AND A WEIRD CUT ALL AROUND ON THE INSIDE OF THE CLAMP. THE BLADES WERE NEW FROM THE FACTORY WHEN INSTALLED AND WE HAD NEVER REPLACED THE BOOTS. (TC# 20190506015)
